# SDR AALA971203

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 2 FUEL TANK CENTER SECTION LOWER SURFACE, STA 837, BELOW LEFT PLENUM.  INSTALLED DOUBLER PER SRM 57-30-3, PAGE 21, FIG 8.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
